A New Tabular form for Determining Root Distribution of a Complex Polynomial with Respect to the Imaginary Axis

Shyan S. Chen, Jason S.H. Tsai

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

The original Routh table dealing with real polynomials is further investigated for complex polynomials. A new tabular form for determining root distribution of a complex polynomial with respect to the imaginary axis is developed, and modified procedures for directly treating singularities in the array are proposed. Also, new procedures are developed for determining the respective orders of simple and/or repeated roots lying on the imaginary axis. As a result, the situation of conditional stability or instability can be distinguished by the criteria developed in this note.

Original languageEnglish
Pages (from-to)1536-1541
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume38
Issue number10
DOIs
Publication statusPublished - 1993 Oct

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A New Tabular form for Determining Root Distribution of a Complex Polynomial with Respect to the Imaginary Axis'. Together they form a unique fingerprint.

  • Cite this